# SDR SWIA202056739

- Difficulty date: December 18, 2020
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 25,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RBL9 FLOOR BEAM OUTBOARD FLANGE GOUGED, FS863.00 Â€“ FS953.00. (MARKED)      (C-CHECK) RO 3/8/2021    REPAIRED DAMAGED FLOOR BEAM AT RBL9 FS 855-885 IAW CRJ700 SRM 53-00-41-201-001-A01 FIG 53-00-41-991-830. COMPLIED WITH 51-900-1002-SKY ( CL600-2C10),  AND M-337.
